# SDR CALA2021100101728

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: D5347042021200
- Condition: Corroded
- Location: Fr59 St 43lt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR59 STRGR43LT STRINGER CORRODED. (A3NB-53-4-6199). GE NERATED BY N078592 AT HEACO LCQ PER NON-ROUTINE 9294543. (28453) INSPECTED BY V061334. REMOVED AND REPLACED STRINGER AT FR.59 STRGR 43L. IAW A320 SRM 5 1-72-11-911-001. PERFORMED BY V052030 INSP BY V061334.
